Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Irregular periods. Took contraceptive pills, still continues. What to do ?

hi , i m having irregular periods. i god my periods in 15 days then again in i week . after that i started contraceptive pills on 5 day but still having peiods after taking 6 pills course.what to do i dont know and worried that this will affect me in wath way. i want to get pregnet as soon as possible . plz tell me what to do.
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HCM,

Oral contraceptives are hormonal pills.

These can cause menstrual irregularities.

As you are bleeding for more than 11 days, please consult your Gynecologist.

Meanwhile you can take Tab. Mefenamic acid and Tranexamic acid thrice daily.

Thanks for trusting Healthcaremagic and posting your query.

Hope you found my response to your query informative and helpful.

With good wishes,

Dr.Chandra Shekhar Sharma
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor